# SDR IPXA13578132

- Difficulty date: April 15, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOORBEAM CORRODED BS 1060,LBL4 TO LBL22.   FABRICATED AND INSTALLED NEW FLOORBEAM IAW DWG 144N5005 REV - AND SRM 51-40-04-0G.
